# SDR FDEA201603220981

- Difficulty date: March 22, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 70,105 hours, 24,723 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146N3110103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STATION 1620, STRINGER 18L, STRINGER SPLICE CORROSION OUT OF LIMIT.  R & R WITH FABRICATED STRINGER SPLICE IAW EA F-5310-T0324244 P1.  REPAIR CLASSIFIED AS MAJOR.
